On the Lévy transformation of brownian motions and continuous martingales
Séminaire de probabilités de Strasbourg, Tome 27 (1993), pp. 122-132.
@article{SPS_1993__27__122_0,
     author = {Dubins, Lester E. and \'Emery, Michel and Yor, Marc},
     title = {On the {L\'evy} transformation of brownian motions and continuous martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {122--132},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {27},
     year = {1993},
     zbl = {0844.60055},
     mrnumber = {1308559},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1993__27__122_0/}
}
TY  - JOUR
AU  - Dubins, Lester E.
AU  - Émery, Michel
AU  - Yor, Marc
TI  - On the Lévy transformation of brownian motions and continuous martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 1993
DA  - 1993///
SP  - 122
EP  - 132
VL  - 27
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1993__27__122_0/
UR  - https://zbmath.org/?q=an%3A0844.60055
UR  - https://www.ams.org/mathscinet-getitem?mr=1308559
LA  - en
ID  - SPS_1993__27__122_0
ER  - 
Dubins, Lester E.; Émery, Michel; Yor, Marc. On the Lévy transformation of brownian motions and continuous martingales. Séminaire de probabilités de Strasbourg, Tome 27 (1993), pp. 122-132. http://www.numdam.org/item/SPS_1993__27__122_0/

[1] K.E. Dambis. On the Decomposition of Continuous Martingales. Theor. Prob. Appl. 10, 1965. | MR 202179 | Zbl 0141.15102

[2] L.E. Dubins & G. Schwarz. On Continuous Martingales. Proc. Nat. Acad. Sc.U.S.A. 53, 1965. | Zbl 0203.17504

[3] L.E. Dubins & M. Smorodinsky. The Modified, Discrete, Lévy-Transformation is Bernoulli. Séminaire de Probabilités XXVI, Lecture Notes in Mathematics 1526, Springer 1992. | Numdam | Zbl 0761.60043

[4] T. Jeulin. Application de la théorie du grossissement à l'étude des temps locaux browniens. Grossissements de filtrations : exemples et applications, Lecture Notes in Math. 1118, 197-304, Springer 1985. | MR 884713 | Zbl 0562.60080

[5] D.L. Ocone. A symmetry characterization of Conditionally Independent Increment Martingales. Proceedings of the San Felice Workshop on Stochastic Analysis, D. Nualart and M. Sanz editors, Birkhäuser, to appear. | MR 1265048 | Zbl 0792.60035

[6] D. Revuz & M. Yor. Continuous Martingales and Brownian Motion. Grundlehren der mathematischen Wissenschaften, Springer 1991. | Zbl 0731.60002